# SDR BAQA089830

- Difficulty date: November 13, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N945ME
- Make and model: Bolkms BK117B1
- Aircraft serial: 7235
- Aircraft time: 6,501 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 117945661
- Part serial: E190812
- Condition: Erratic
- Location: Mast Moment
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INDICATOR WILL NOT GO FULL SCALE DEFLECTION, AND FLUCTUATES ERRATICALLY. REPLACED WITH SERVICEABLE UNIT.   11/18/03
